# SDR ZW0A0300801

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- Aircraft time: 22,484 hours, 11,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 1 TO 6.  REPLACED THE POWER SUPPLY.
